# SDR SWIA201127542

- Difficulty date: September 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 21,050 hours, 18,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 PRESSURE BULKHEAD IS CRACKED AT PARKING BRAKE CABLE FITTING.  (SERVICE)  REPAIRED PER REO.
